# SDR ASOA201200877

- Difficulty date: February 23, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 29,096 hours, 25,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PASSENGER DOOR, TEE HANDLE INDICATOR SHOWS LOCKED WHEN DOOR IS OPEN AND F/A IS HAVING DIFFICULTY OPENING AND CLOSING THE DOOR.  LUBRICATED PASSENGER DOOR LATCH MECHANISM.  PERFORMED OPS TEST OF THE PAX DOOR LATCH MECHANISM IAW AMM 52-11-21. OPS CHECKED GOOD.
